Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the lower arbitrage bound of American contingent claims

Acciaio, Beatrice and Svindland, Gregor (2014) On the lower arbitrage bound of American contingent claims. Mathematical Finance, 24 (1). pp. 147-155. ISSN 0960-1627

[img]
Preview
PDF - Accepted Version
Download (476kB) | Preview
Identification Number: 10.1111/j.1467-9965.2012.00519.x

Abstract

We prove that in a discrete-time market model the lower arbitrage bound of an American contingent claim is itself an arbitrage-free price if and only if it corresponds to the price of the claim optimally exercised under some equivalent martingale measure.

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/journal/10.1111/(IS...
Additional Information: © 2012 Wiley Periodicals, Inc.
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 22 Jul 2013 12:50
Last Modified: 27 Jun 2014 15:57
Projects: MA09-003
Funders: Vienna Science and Technology Fund
URI: http://eprints.lse.ac.uk/id/eprint/50117

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics